Detail publikace

A General Version of the Retract Method for Discrete Equations

Originální název

A General Version of the Retract Method for Discrete Equations

Anglický název

A General Version of the Retract Method for Discrete Equations

Jazyk

en

Originální abstrakt

In this paper we study a problem concerning the compulsory behavior of the solutions of systems of discrete equations. A general principle for the existence of at least one solution with graph staying in a previously prescribed domain is formulated. Such solutions are defined by means of the corresponding initial data and their existence is proved by means of retract type approach.

Anglický abstrakt

In this paper we study a problem concerning the compulsory behavior of the solutions of systems of discrete equations. A general principle for the existence of at least one solution with graph staying in a previously prescribed domain is formulated. Such solutions are defined by means of the corresponding initial data and their existence is proved by means of retract type approach.

BibTex


@article{BUT44235,
  author="Josef {Diblík} and Irena {Hlavičková} and Miroslava {Růžičková}",
  title="A General Version of the Retract Method for Discrete Equations",
  annote="In this paper we study a problem concerning the compulsory behavior of the solutions of systems of discrete equations. A general principle for the existence of at least one solution with graph staying in a previously prescribed domain is formulated. Such solutions are defined by means of the corresponding initial data and their existence is proved by means of retract type approach.",
  address="Springer-Verlag",
  chapter="44235",
  institution="Springer-Verlag",
  journal="Acta Mathematica Sinica",
  number="2",
  volume="23",
  year="2007",
  month="february",
  pages="341--348",
  publisher="Springer-Verlag",
  type="journal article - other"
}